- -

Bohr's strips for Dirichlet series in Banach spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Bohr's strips for Dirichlet series in Banach spaces

Show full item record

Defant, A.; García, D.; Maestre, M.; Sevilla Peris, P. (2011). Bohr's strips for Dirichlet series in Banach spaces. Functiones et Approximatio, Commentarii mathematici. 44(2):165-189. doi:10.7169/facm/1308749122

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/73908

Files in this item

Item Metadata

Title: Bohr's strips for Dirichlet series in Banach spaces
Author:
UPV Unit: Universitat Politècnica de València. Escuela Técnica Superior de Ingeniería Agronómica y del Medio Natural - Escola Tècnica Superior d'Enginyeria Agronòmica i del Medi Natural
Issued date:
Abstract:
[EN] Each Dirichlet series D=∑∞n=1an1nsD=∑n=1∞an1ns, with variable s∈Cs∈C and coefficients an∈Can∈C, has a so called Bohr strip, the largest strip in CC on which DD converges absolutely but not uniformly. The classical ...[+]
Subjects: Dirichlet series , Power series , Polynomials , Banach spaces
Copyrigths: Cerrado
Source:
Functiones et Approximatio, Commentarii mathematici. (issn: 0208-6573 )
DOI: 10.7169/facm/1308749122
Publisher:
Adam Mickiewicz University The Faculty of Mathematics and Computer Science
Publisher version: https://dx.doi.org/10.7169/facm/1308749122
Thanks:
The authors were supported in part by MICINN and FEDER Project MTM2008-03211. The third author was also supported by Prometeo 2008/101
Type: Artículo

This item appears in the following Collection(s)

Show full item record